Titlebar
Publications listed by divisions  

Institutions of the University of Bayreuth
Faculties > Faculty of Mathematics, Physics und Computer Science > Department of Mathematics > Former Professors > Professorship Algebraic Geometry - apl. Prof. Dr. Michael Lönne

One level up ...
Export as [feed] RSS 1.0 [feed] RSS 2.0
Group by: Year | Person | Item Type
Jump to: 2022 | 2020 | 2019 | 2018 | 2016 | 2015 | 2011 | 2010 | 2009 | 2008 | 2007 | 2006 | 2002 | 2000 | 1998 | 1997
Number of items at this level: 28.

2022

Volltext
Lönne, Michael:
π₁ of Miranda moduli spaces of elliptic surfaces.
In: Bollettino dell'Unione Matematica Italiana. Vol. 15 (2022) . - pp. 277-303.
DOI: https://doi.org/10.15495/EPub_UBT_00005817

2020

Lönne, Michael:
Branch Stabilisation for the Components of Hurwitz Moduli Spaces of Galois Covers.
In: Neumann, Frank ; Schroll, Sibylle (ed.): Galois Covers, Grothendieck-Teichmüller Theory and Dessins d'Enfants : Interactions between Geometry, Topology, Number Theory and Algebra, Leicester, UK, June 2018. - Cham : Springer, 2020 . - pp. 181-204 . - (Springer Proceedings in Mathematics & Statistics ; 330 )
DOI: https://doi.org/10.1007/978-3-030-51795-3_9

Lee, Ju A ; Lönne, Michael ; Rollenske, Sönke:
Double Kodaira fibrations with small signature.
In: International Journal of Mathematics. Vol. 31 (2020) Issue 7 . - No. 2050052.
DOI: https://doi.org/10.1142/S0129167X20500524

Lönne, Michael ; Penegini, Matteo:
On Zariski Multiplets of Branch Curves from Surfaces Isogenous to a Product.
In: Michigan Mathematical Journal. Vol. 69 (2020) Issue 4 . - pp. 779-792.
DOI: https://doi.org/10.1307/mmj/1587002565

2019

Eckl, Thomas ; Lönne, Michael:
Topological equivalence of holomorphic foliation germs of rank 1 with isolated singularity in the Poincaré domain.
In: Annales de l'institut Fourier. Vol. 69 (2019) Issue 2 . - pp. 561-590.
DOI: https://doi.org/10.5802/aif.3251

2018

Lönne, Michael:
On a discriminant knot group problem of Brieskorn.
In: Journal of Singularities. Vol. 18 (2018) . - pp. 455-463.
DOI: https://doi.org/10.5427/jsing.2018.18x

2016

Catanese, Fabrizio ; Lönne, Michael ; Perroni, Fabio:
Genus stabilization for the components of moduli spaces of curves with symmetries.
In: Algebraic Geometry. Vol. 3 (2016) Issue 1 . - pp. 23-49.
DOI: https://doi.org/10.14231/AG-2016-002

Bolognesi, Michele ; Lönne, Michael:
Mapping class groups of trigonal loci.
In: Selecta Mathematica. Vol. 22 (2016) Issue 1 . - pp. 417-445.
DOI: https://doi.org/10.1007/s00029-015-0187-9

Volltext
Lönne, Michael ; Penegini, Matteo:
On Asymptotic Bounds for the Number of Irreducible Components of the Moduli Space of Surfaces of General Type II.
In: Documenta Mathematica. Vol. 21 (2016) . - pp. 197-204.

2015

Catanese, Fabrizio ; Lönne, Michael ; Perroni, Fabio:
The irreducible components of the moduli space of dihedral covers of algebraic curves.
In: Groups, Geometry, and Dynamics. Vol. 9 (2015) Issue 4 . - pp. 1185-1229.
DOI: https://doi.org/10.4171/GGD/338

Lönne, Michael ; Penegini, Matteo:
On asymptotic bounds for the number of irreducible components of the moduli space of surfaces of general type.
In: Rendiconti del Circolo Matematico di Palermo Series 2. Vol. 64 (2015) Issue 3 . - pp. 483-492.
DOI: https://doi.org/10.1007/s12215-015-0212-z

2011

Lönne, Michael:
Bifurcation braid monodromy of plane curves.
In: Ebeling, Wolfgang ; Hulek, Klaus ; Smoczyk, Knut (ed.): Complex and Differential Geometry : Conference held at Leibniz Universität Hannover, September 14 – 18, 2009. - Berlin : Springer, 2011 . - pp. 235-255 . - (Springer Proceedings in Mathematics ; 8 )
DOI: https://doi.org/10.1007/978-3-642-20300-8_14

Catanese, Fabrizio ; Lönne, Michael ; Perroni, Fabio:
Irreducibility of the space of dihedral covers of the projective line of a given numerical type.
In: Rendiconti Lincei. Matematica e Applicazioni. Vol. 22 (2011) Issue 3 . - pp. 291-309.
DOI: https://doi.org/10.4171/RLM/601

Catanese, Fabrizio ; Lönne, Michael ; Wajnryb, Bronislaw:
Moduli spaces and braid monodromy types of bidouble covers of the quadric.
In: Geometry & Topology. Vol. 15 (2011) Issue 1 . - pp. 351-396.
DOI: https://doi.org/10.2140/gt.2011.15.351

2010

Lönne, Michael:
Braid Monodromy of some Brieskorn-Pham Singularities.
In: International Journal of Mathematics. Vol. 21 (2010) Issue 8 . - pp. 1047-1070.
DOI: https://doi.org/10.1142/S0129167X10006379

Volltext
Lönne, Michael:
Geometric and algebraic significance of some Hurwitz stabilisers in Brₙ.
In: International Electronic Journal of Algebra. Vol. 8 (2010) . - pp. 1-17.

Catanese, Fabrizio ; Lönne, Michael ; Wajnryb, Bronislaw:
Moduli spaces of surfaces and monodromy invariants.
In: Akbulut, Selman ; Auroux, Denis ; Önder, Turgut (ed.): Proceedings of the Gökova Geometry Topology Conference 2009. - Somerville, Mass. : International Press, 2010 . - pp. 58-98

Lönne, Michael:
Presentations of subgroups of the braid group generated by powers of band generators.
In: Topology and its Applications. Vol. 157 (2010) Issue 7 . - pp. 1127-1135.
DOI: https://doi.org/10.1016/j.topol.2010.01.012

2009

Lönne, Michael:
Fundamental groups of projective discriminant complements.
In: Duke Mathematical Journal. Vol. 150 (2009) Issue 2 . - pp. 357-405.
DOI: https://doi.org/10.1215/00127094-2009-055

2008

Lönne, Michael:
Versal braid monodromy.
In: Comptes Rendus Mathematique. Vol. 346 (2008) Issue 15-16 . - pp. 873-876.
DOI: https://doi.org/10.1016/j.crma.2008.07.002

2007

Lönne, Michael:
Braid monodromy and π1 of discriminant complements.
In: Brasselet, Jean-Paul (ed.): Singularities in geometry and topology : proceedings. - Singapore : World Scientific, 2007 . - pp. 661-668

Lönne, Michael:
Fundamental group of discriminant complements of Brieskorn-Pham polynomials.
In: Comptes Rendus Mathematique. Vol. 345 (2007) Issue 2 . - pp. 93-96.
DOI: https://doi.org/10.1016/j.crma.2007.05.022

2006

Lönne, Michael:
On bifurcation braid monodromy of elliptic fibrations.
In: Topology. Vol. 45 (2006) Issue 4 . - pp. 785-806.
DOI: https://doi.org/10.1016/j.top.2006.03.001

2002

Lönne, Michael:
Monodromy groups of irregular elliptic surfaces.
In: Compositio Mathematica. Vol. 133 (2002) Issue 1 . - pp. 37-48.
DOI: https://doi.org/10.1023/A:1016392908173

Lönne, Michael:
Monodromy groups of regular elliptic surfaces.
In: Mathematische Zeitschrift. Vol. 239 (2002) Issue 3 . - pp. 441-453.
DOI: https://doi.org/10.1007/s002090100314

2000

Lönne, Michael:
The topological types of some irregular Kähler surfaces.
In: Manuscripta Mathematica. Vol. 103 (2000) Issue 4 . - pp. 455-464.
DOI: https://doi.org/10.1007/s002290070004

1998

Lönne, Michael:
On the diffeomorphism groups of elliptic surfaces.
In: Mathematische Annalen. Vol. 310 (1998) Issue 1 . - pp. 103-117.
DOI: https://doi.org/10.1007/s002080050139

1997

This list was generated on Mon Nov 28 01:38:16 2022 CET.
[Top of page]
Use this URL to embed this page in external websites:
https://eref.uni-bayreuth.de/XML/divisions/111101-101.xml